# SDR MASA2011092663762

- Difficulty date: September 25, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,186 hours, 16,728 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION INTERMITTENT IN FLT. ADJUSTED.
